# SDR SWAA2023102713536

- Difficulty date: October 22, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 8,257 hours, 3,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR PANEL 834DZ LOWER FWD CORNER IS CRACKED AND DEFORMED. A177-001<[01] VERIFIED AND REPLACED L2 DOOR PANEL 834DZ LOWER PAN ASSY IAW SRM 51-10-02-0G-0 AND IPC 52-13-31-14 ITEM 112.;[02] VERIFIED STEP 1 AUDIT CW
